# SDR USAAD96013A

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48141
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FL 2526 - FLIGHT RETURNED TO PHL DUE TO THE FIRST OFFICERS WINDSHIELD HEAT BEING INOPERATIVE.  MAINTENANCE COULD NOT FIND A PROBLEM.  THE WINDSHIELD HEAT WORKED PROPERLY.  (M)
